# SDR ASOA201001510

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 28,267 hours, 24,774 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A WARDROBE EMERGENCY LIGHT BASE BROKEN.  REPLACED EMERGENCY LIGHT BASE IAW AMM 25-61-02 , OPS CHECK GOOD.
